# SDR 9616813222

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- System (JASC): 2730 · Elevator Control System
- Part: Rod Ends
- Condition: Worn
- Location: Elevator Servo
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 15,000 FEET AT 290 KNOTS, EXPERIENCED AIRFRAME VIBRATION MOST NOTICEABLEY IN THE AFT CABIN.  REDUCING SPEED REDUCED VIBTATION.  AIRCRAFT RETURNED TO MSP UNDER DIRECTION OF MAINTENANCE CONTROL AND DISPATCH AND ACCOMPLISHED AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED FOUR ELEVATOR SERVO CONTROL ROD ENDS.
